Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 208, NWS Wichita, KS

July 2, 2016Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2016, 3:59 PM CDT for Sedgwick County, Kansas. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2016, 3:59 PM CDT (20:59 UTC)
Expired
Jul 2, 2016, 5:00 PM CDT
In force
61 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 15 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 4:36 PM CDTTSTM WND GST 503 Nnw West Wichita, KSOFF DUTY NWS EMPLOYEE REPORTED 45 TO 50 MPH WINDS AND HEAVY RAIN.
Jul 2, 4:55 PM CDTTSTM WND GST 58Valley Center, KS
Jul 2, 4:55 PM CDTTSTM WND GST 655 Ne Northeast Wichita, KSREPORT RELAYED VIA TWITTER FROM KFDI NEWS.
Jul 2, 4:58 PM CDTTSTM WND DMGKechi, KSMULTIPLE LARGE TREES SNAPPED AND UPROOTED ACROSS TOWN. A FIREWORK TENT WAS ALSO COLLAPSED DUE TO THUNDERSTORM WINDS. THIS IS A DELAYED REPORT WITH INFORMATION GATHERED FROM LOCAL MEDIA WEBPAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

808 
WUUS53 KICT 022059
SVRICT
KSC173-022200-
/O.NEW.KICT.SV.W.0208.160702T2059Z-160702T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
359 PM CDT SAT JUL 2 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 500 PM CDT

* AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GARDEN
  PLAIN...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...
  VALLEY CENTER...BEL AIRE...GODDARD...MAIZE...CHENEY...SEDGWICK...
  COLWICH...GARDEN PLAIN...MOUNT HOPE...DOWNTOWN WICHITA...KECHI...
  ANDALE...EASTBOROUGH...BENTLEY AND SOUTH WICHITA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 22.
 INTERSTATE 35 BETWEEN MILE MARKERS 40 AND 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
      3759 9715 3748 9781
TIME...MOT...LOC 2058Z 236DEG 26KT 3772 9766 

HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER
2 follow-up statements
669 
WWUS53 KICT 022107
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
407 PM CDT SAT JUL 2 2016

KSC173-022200-
/O.CON.KICT.SV.W.0208.000000T0000Z-160702T2200Z/
SEDGWICK KS-
407 PM CDT SAT JUL 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SEDGWICK COUNTY...

AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NORTH OF DOWNTOWN
WICHITA...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG TO SEVERE
THUNDERSTORM WAS LOCATED BETWEEN GARDEN PLAIN AND ANDALE...ALSO
MOVING NORTHEAST.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...VALLEY CENTER...
BEL AIRE...GODDARD...MAIZE...CHENEY...SEDGWICK...COLWICH...
GARDEN PLAIN...MOUNT HOPE...DOWNTOWN WICHITA...KECHI...ANDALE...
EASTBOROUGH...BENTLEY AND SOUTH WICHITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
      3759 9715 3748 9781
TIME...MOT...LOC 2105Z 233DEG 23KT 3774 9732 

HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER
513 
WWUS53 KICT 022147
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT SAT JUL 2 2016

KSC173-022200-
/O.CON.KICT.SV.W.0208.000000T0000Z-160702T2200Z/
SEDGWICK KS-
447 PM CDT SAT JUL 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SEDGWICK COUNTY...

AT 447 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WICHITA TO NEAR BENTON...MOVING NORTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...VALLEY CENTER...
BEL AIRE...GODDARD...MAIZE...CHENEY...SEDGWICK...COLWICH...
GARDEN PLAIN...MOUNT HOPE...DOWNTOWN WICHITA...KECHI...ANDALE...
EASTBOROUGH...BENTLEY AND SOUTH WICHITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
      3759 9715 3748 9781
TIME...MOT...LOC 2147Z 242DEG 25KT 3775 9740 3785 9715 

HAIL...0.75IN
WIND...60MPH
 
$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:25 PM CDT, 34 minutes earlier.

Area forecast discussion, Jul 2, 3:25 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
325 PM CDT SAT JUL 2 2016

.SHORT TERM...(This evening through Tuesday night)
Issued at 318 PM CDT Sat Jul 2 2016

Tonight:
Convective trends continue to be the main issue. Outflow boundary
from this mornings rain has washed back north with fairly sharp
differential temperature/wind shift line roughly along Highway
400. In addition, agitated cumulus have festered all day from
just west of KICT toward KGAG. In near term, thinking strong-
severe convection will develop in the next 1-3hrs somewhere in
south central KS and persist well into the evening. This would
appear to be most likely just to the south of area that had the heaviest
rain last night. Quarter hail and 60-70 microburst winds will be
possible. Some low level CAPE and low LCL heights could make
things a bit more interesting as well, but is definitely a minor
threat relative to the other hazards. Storms this afternoon should
be aided by a bit stronger winds and 50kt 300MB jet streak ahead
of shortwave. The shortwave should result in another fairly
widespread area of efficient moderate-heavy rain. Going flood
watch appears on track.

Sunday:
Any temporal adjustments to flash flood watch for lingering
rain is left to the midnight shift given uncertainty on how
things will play out tonight. Expect rain to linger into Sunday
evening in Southeast KS given the slow moving front, with slow
clearing elsewhere. Fair amount of discrepancy on amount of low
clouds behind front. Have trended with the cloudier solutions for
now. This will keep temperatures suppressed for much of the area.

Monday-Tuesday:
Dry conditions and below normal temperatures appear on track for
the fourth. Elevated moisture and warm air advection may result
in some showers around daybreak Tuesday into midday Tuesday. Both
NAM/ECMWF seemed excessive with very high 850MB moisture during
that period. Temperatures should warm on Tuesday as 500MB heights
increase. Those temperatures on Tuesday may not quite be high
enough given thicknesses, but with anticipated rainfall may be ok.
-Howerton

.LONG TERM...(Wednesday through Saturday)
Issued at 318 PM CDT Sat Jul 2 2016

Minor tweaks to initialization grids with maxes likely a bit cool
given thicknesses. Some ridge building is underway at the start of
the period, while another shortwave moves through late. As
expected, differences between GFS/ECMWF in timing of shortwave
lead to significant differences in surface boundary location and
precipitation by last half of period. -Howerton

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1253 PM CDT Sat Jul 2 2016

This is certainly a messy forecast with the arrival of the upper
trough, residual moisture, and expected precipitation. A lull will
remain in the precipitation activity for the next few hours;
however, showers and thunderstorms will re-develop around 21-01z.
While the activity may start as scattered, it is expected to
become more widespread. Potential persistence in thunderstorms
and uncertainty on their longevity challenged longer periods of
TSRA for south central Kansas, but flight categories may go from
MVFR and drop to IFR with the stronger activity. It is likely that
this will be modified and shortened with the next forecast.

Winds will transition with the movement of the front from
southeast to the west. Models are hinting at IFR if not LIFR cloud
cover on the back side for KRSL and KSLN closer to 12z after the
showers and storms exit. A downward trend of precipitation can be
found at the back end of the forecast for all but KCNU.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    71  82  66  89 /  70  40  10   0
Hutchinson      68  79  63  89 /  70  30  10   0
Newton          68  79  63  87 /  80  40  10   0
ElDorado        72  81  65  86 /  70  60  20  10
Winfield-KWLD   73  86  68  89 /  60  60  30  10
Russell         62  77  60  91 /  60  20  10   0
Great Bend      64  78  61  91 /  60  20   0   0
Salina          66  77  63  88 /  70  30  10  10
McPherson       66  77  61  87 /  80  30  10   0
Coffeyville     75  88  68  86 /  60  80  60  10
Chanute         73  85  67  85 /  70  70  50  10
Iola            72  83  66  84 /  70  70  50  10
Parsons-KPPF    74  87  68  86 /  60  70  50  10

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning for KSZ047>053-067>072-
082-083.

&&

SHORT TERM...PJH
LONG TERM...PJH
AVIATION...VJP
Hazardous weather outlook, Jul 2, 12:52 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1252 PM CDT SAT JUL 2 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-031800-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1252 PM CDT SAT JUL 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCALIZED FLOODING IS OCCURRING IN BARTON...RICE AND MCPHERSON
COUNTIES AFTER 3 TO 5 INCHES OF RAIN OVERNIGHT. CHECK THE LATESTFLOOD
WARNINGS FOR MORE INFORMATION.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO
REDEVELOP LATER THIS AFTERNOON ACROSS CENTRAL AND SOUTHWESTERN
KANSAS. ISOLATED WIND GUSTS OF 50 TO 60 MPH AND HAIL OF QUARTER
SIZE WILL BE POSSIBLE...ALONG WITH LOCALLY HEAVY RAIN. THE STORMS
ARE EXPECTED TO MERGE INTO A LARGER STORM COMPLEX
TONIGHT...TRACKING EAST SOUTHEASTWARD ACROSS CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS. TORRENTIAL RAINFALL RATES...FLASH
FLOODING AND GUSTY WINDS WILL BE POSSIBLE WITH THIS STORM COMPLEX.
PLEASE REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL LINGER SUNDAY INTO SUNDAY NIGHT...MAINLY
EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL AND GUSTY
WINDS WILL BE POSSIBLE.

TEMPERATURES ARE EXPECTED TO CLIMB ABOVE NORMAL TOWARD MID TO LATE
NEXT WEEK. COMBINED WITH MODERATE TO HIGH HUMIDITY LEVELS...HEAT
INDICES OF 100 TO 105 DEGREES WILL BE QUITE POSSIBLE ACROSS MUCH
OF THE AREA DURING THE AFTERNOON HOURS TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING TO MONITOR
STORMS IN SOUTH CENTRAL KANSAS FOR WIND OR HAIL. ALSO REPORTS OF
MEASURED RAINFALL AMOUNTS GREATER THAN 1 INCH FROM THE AFTERNOON
AND EVENING ACTIVITY WOULD BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jul 2, 10:46 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1046 AM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       HILLSBORO               38.35N 97.20W
07/02/2016  M3.70 INCH       MARION             KS   COCORAHS

0700 AM     HEAVY RAIN       3 ESE WINDOM            38.37N 97.86W
07/02/2016  M4.10 INCH       MCPHERSON          KS   COCORAHS

0700 AM     HEAVY RAIN       2 NW GOESSEL            38.27N 97.37W
07/02/2016  M3.48 INCH       MARION             KS   CO-OP OBSERVER

            IN THE LAST 24 HOURS

0700 AM     HEAVY RAIN       2 NW HUTCHINSON         38.09N 97.94W
07/02/2016  M3.08 INCH       RENO               KS   COCORAHS

0700 AM     HEAVY RAIN       1 NE GALVA              38.39N 97.52W
07/02/2016  M3.13 INCH       MCPHERSON          KS   COCORAHS

0700 AM     HEAVY RAIN       2 ENE GREAT BEND        38.37N 98.77W
07/02/2016  M3.08 INCH       BARTON             KS   COCORAHS

0700 AM     HEAVY RAIN       6 WSW MCPHERSON         38.34N 97.76W
07/02/2016  M3.21 INCH       MCPHERSON          KS   COCORAHS

0700 AM     HEAVY RAIN       8 SW HILLSBORO          38.27N 97.31W
07/02/2016  M3.44 INCH       MARION             KS   COCORAHS

0900 AM     HEAVY RAIN       LYONS                   38.35N 98.20W
07/02/2016  M3.00 INCH       RICE               KS   EMERGENCY MNGR

0900 AM     HEAVY RAIN       STERLING                38.21N 98.21W
07/02/2016  M3.10 INCH       RICE               KS   EMERGENCY MNGR

            RAINFALL TOTAL FROM 11 LAST NIGHT THRU 9 THIS MORNING.

1000 AM     HEAVY RAIN       4 NW LYONS              38.39N 98.25W
07/02/2016  M4.30 INCH       RICE               KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TO KWCH THAT 4.3 INCHES OF RAIN
            HAS FALLEN SO FAR.

1000 AM     HEAVY RAIN       5 N LITTLE RIVER        38.47N 98.01W
07/02/2016  E5.00 INCH       RICE               KS   PUBLIC

            FARMER REPORTS TO EMERGENCY MANAGEMENT OF AN ESTIMATED 5
            INCHES IF NOT OVER THAT AMOUNT SINCE LAST NIGHT.

&&

VJP
Local storm report, Jul 2, 3:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
334 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            MCPHERSON               38.37N 97.66W
07/02/2016                   MCPHERSON          KS   LAW ENFORCEMENT

            VARIOUS ROADS REMAIN EITHER FULLY OR PARTIALLY SUBMERGED
            ACROSS GENERALLY THE SOUTHERN HALF OF MCPHERSON
            COUNTY...DUE TO VERY HEAVY RAINFALL FRIDAY...FRIDAY NIGHT
            AND EARLY SATURDAY.

&&

ADK
Special weather statement, Jul 2, 3:51 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
351 PM CDT SAT JUL 2 2016

KSZ083-022115-
SEDGWICK KS-
351 PM CDT SAT JUL 2 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 415 PM CDT

* AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER GARDEN PLAIN...MOVING
  NORTHEAST AT 30 MPH. ADDITIONAL THUNDERSTORMS WERE DEVELOPING OVER
  WICHITA...AND ALSO WEST OF VALLEY CENTER...ALSO MOVING NORTHEAST.

PEA TO DIME SIZE HAIL...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...
  VALLEY CENTER...BEL AIRE...GODDARD...MAIZE...CHENEY...SEDGWICK...
  COLWICH...GARDEN PLAIN...MOUNT HOPE...DOWNTOWN WICHITA...KECHI...
  ANDALE...EASTBOROUGH...BENTLEY AND SOUTH WICHITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3752 9781 3773 9781 3773 9770 3791 9769
      3791 9715 3760 9715
TIME...MOT...LOC 2048Z 236DEG 26KT 3767 9772

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 1:13 AM CDTAreal Flood WarningICTBarton9 hr
Jul 2, 2:03 AM CDTAreal Flood WarningICTRice8 days
Jul 2, 2:09 AM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 17 more44 hr
Jul 2, 2:58 AM CDTAreal Flood WarningICTMcPherson7 hr
Jul 2, 3:02 AM CDTSpecial Weather StatementICTReno28 min
Jul 2, 3:52 AM CDTAreal Flood WarningICTMarion6 hr
Jul 2, 4:43 AM CDTSpecial Weather StatementICTSedgwick47 min
Jul 2, 9:19 AM CDTRiver Flood WarningICTReno, Rice6 days
Jul 2, 10:01 AM CDTAreal Flood WarningICTMcPherson48 hr
Jul 2, 10:16 AM CDTAreal Flood WarningICTBarton8 hr
Jul 2, 10:34 AM CDTRiver Flood WarningICTHarvey, Reno4 days
Jul 2, 10:34 AM CDTRiver Flood WarningICTHarvey5 days
Jul 2, 10:48 AM CDTRiver Flood WarningICTMcPherson44 hr
Jul 2, 3:51 PM CDTSpecial Weather StatementICTSedgwick24 min
Jul 2, 4:30 PM CDTSpecial Weather StatementICTButler30 min
Jul 2, 4:34 PM CDTSpecial Weather StatementICTGreenwood26 min
Jul 2, 4:43 PM CDTSpecial Weather StatementICTHarvey32 min
Jul 2, 4:55 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick65 min
Jul 2, 5:01 PM CDTSevere Thunderstorm WarningICTGreenwood59 min
Jul 2, 5:02 PM CDTAreal Flood WarningICTButler, Harvey, Sedgwick7 hr
Jul 2, 5:15 PM CDTSevere Thunderstorm WarningICTAllen60 min
Jul 2, 5:31 PM CDTSevere Thunderstorm WarningICTButler59 min
Jul 2, 5:39 PM CDTSpecial Weather StatementICTMarion36 min
Jul 2, 5:45 PM CDTSevere Thunderstorm WarningICTWilson, Woodson49 min
Jul 2, 5:53 PM CDTSpecial Weather StatementICTSedgwick37 min
Jul 2, 5:59 PM CDTFlash Flood WarningICTButler, Sedgwick7 hr
Jul 2, 6:06 PM CDTSevere Thunderstorm WarningICTBarton54 min
Jul 2, 6:15 PM CDTSevere Thunderstorm WarningICTAllen33 min
Jul 2, 6:22 PM CDTSpecial Weather StatementICTGreenwood38 min
Jul 2, 6:38 PM CDTTornado WarningICTBarton52 min
Jul 2, 6:47 PM CDTSpecial Weather StatementICTGreenwood58 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.